# SDR WX0A2024060332065

- Difficulty date: May 31, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 33,106 hours, 19,733 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 6774G010000
- Part serial: 677416386
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ENG 2 STALL ECAM AT TOD. ENGINE 2 N1 ROLLED BACK WITH RYTHMIC SURGING. WITH THRUST LEVER AT IDLE, ENGINE RETURNED TO NORMAL. RESUMED NORMAL OPS. / REMOVED AND REPLACED #2 ENG PRV(4001HA) PER WORK ORDER 00504443 STEP 3 AND IAW AMM 36-11-52-400-042-A. LEAK CHECK AND OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. PERFORM ENGINE WASH PER TASK CARD 72-440-003."
